# SDR DLM88100114

- Difficulty date: January 11, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 48,112 hours, 35,549 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP.  AFTER T/O AND CLIMB F/AS REPORTED ODOR AND RT AFT LAV SMOKE DETECTOR BEEPING.  HOT PACK ODOR DETECTED IN COCKPIT.  RAN BOTH PACKS ON MANUAL TO GET RID OF ODOR.  SMOKE DETECTOR SILENCED AFTER A FEW MINUTES.  CA-C/W OPN 5088 CABIN SMOKE /ODOR TROUBLESHOOTING.  NO DEFECTS NOTED.  C/W OPN 5089 DUCT BURNOUT.  NO ODORS DETECTED.  REPLACED COLESTER BAGS.  DUCTS LEAK CK OK.  ACFT OK FOR SVC.
